# SDR DL72S991599

- Difficulty date: July 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N527DA
- Make and model: Boeing 727232
- Aircraft serial: 21587
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fasteners
- Part number: 652163261
- Condition: Missing
- Location: Nr 2 Te Mid Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SHOP INSPECTION, FOUND FASTENERS MISSING.  THERE WAS NOT ENOUGH ROOM TO ADD FASTENERS, SO THE SPAR RAIL WAS  SPLICED.  ON SO 738482, N/R CARD 012493 & 012494.
